MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SEL PLUS 150/5CM 45TIP; CATHETER, CONTINUOUS FLUSH

MEDOS INTERNATIONAL SARL PROWLER SEL PLUS 150/5CM 45TIP; CATHETER, CONTINUOUS FLUSH
Model Number 606-S255FX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during the procedure, the 4.0mm dia x 23mm enterprise®2 stent with no tip (enf402300 / 11176793) became stuck in the proximal section of the 150cm x 5cm prowler select plus microcatheter (606s255fx / 30465450) during the attempt to insert it into the microcatheter through the y connector.The operator tried to pull the enterprise stent but due to the strong resistance, the enterprise stent could not be removed from the microcatheter.There was no report of any procedure delay due to the reported issue; it was reported that the procedure was successfully completed without any patient adverse event or complication.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.The name, phone and email address of the initial reporter are not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (30465450) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformance's related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00618.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 17-dec-2021.[conclusion / additional information]: the healthcare professional reported that during the procedure, the 4.0mm dia x 23mm enterprise®2 stent with no tip (enf402300 / 11176793) became stuck in the proximal section of the 150cm x 5cm prowler select plus microcatheter (606s255fx / 30465450) during the attempt to insert it into the microcatheter through the y connector.The operator tried to pull the enterprise stent but due to the strong resistance, the enterprise stent could not be removed from the microcatheter.There was no report of any procedure delay due to the reported issue; it was reported that the procedure was successfully completed without any patient adverse event or complication.On 17 dec 2021, additional information was received.The information received indicated that continuous flush had been maintained through the microcatheter during the aneurysm coiling procedure.There were no kinks nor bends in the microcatheter that may have contributed to the reported event.No damage was noted on the microcatheter when it was removed.The stent component of the enterprise was still on the delivery wire when it was removed from the patient; no damage was noted on the stent component.The device moved forward out of the hub of the microcatheter and it was verified that the introducer was fully seated and secured in the hub.Nothing unusual was noted on the system prior to use.The devices were used in accordance with the instructions for use (ifu).The stent and microcatheter were both pulled from the patient.Another the 4.0mm dia x 23mm enterprise®2 stent with no tip (enf402300) with another unspecified microcatheter to complete the procedure.It was also reported that the product is not available for return.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (30465450) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The device is not available to be returned for analysis and therefore, no further investigation can be performed at this time.As a result, we are closing this investigation.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.With the information available and without the products available for analyses, the reported complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size / vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00618 and 3008114965-2021-00619.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PROWLER SEL PLUS 150/5CM 45TIP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key13020463
Report Number3008114965-2021-00619
Device Sequence Number17344253
Product Code KRA
UDI-Device Identifier10886704028857
UDI-Public10886704028857
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number606-S255FX
Device Catalogue Number606S255FX
Device Lot Number30465450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTERPRISE2 4MMX23MM NO TIP
Patient SexUnknown